# SDR ABXA010662

- Difficulty date: January 6, 2002
- Submitted: January 9, 2002
- Operation: Air carrier
- Aircraft: N902AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47426
- Aircraft time: 53,872 hours, 57,696 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Part serial: 8856
- Condition: Discharged
- Location: Cabin
- Part time: 341 hours, 206 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INTERMITTENTLY INOPERATIVE.  REPLACED EMERGENCY LIGHT BATTERY PACK IAW DC-9 MM 33-53-02-4.
